# SDR WVER2019070634

- Difficulty date: July 6, 2019
- Submitted: July 6, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 37,739 hours, 30,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670319901
- Condition: Corroded
- Location: Fuselage
- Part time: 37,739 hours, 30,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR DUE TO CORROSION BY LOCATING, DRILLING AND INSTALLING A NEW SERVICEABLE FITTING P/N SH670-31990-1 AT FS 319.70, STR 18R. PAINTED AND APPLIED CORROSION PREVENTATIVE IAW SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01, 51-25-16-001-001-A01 AND 51-21-11-001-001-A01. REF JOB 41500981, OP 212.
